V. Rechnoi

Existence Theorems for Commutative Diagrams

(Lobachevskii Journal of Mathematics, Vol.17, pp.211 - 228)

Given a relation f ⊂ A × B, there exist two symmetric relations f -1f ⊂ A2, ff -1 ⊂ B2. These relations make it possible to formalize definitions and proofs of existence theorems. In this paper we consider these symmetric relations in details and find applications to the category of vector spaces and linear maps.



DVI format ( 95 Kb), ZIP-ed DVI format ( 36 Kb),

ZIP-ed PostScript format ( 178 Kb), ZIP-ed PDF format (140 Kb )

MathML Format